IJPAM: Volume 51, No. 3 (2009)
STABLE SPACE CURVES WITH
COOMOLOGICALLY NICE NORMAL BUNDLE
COOMOLOGICALLY NICE NORMAL BUNDLE
E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it
Abstract.Here we construct many stable reducible curves
such that
(and sometimes
), where
is the normal bundle of
in
.
Received: January 6, 2009
AMS Subject Classification: 14H50, 14H20
Key Words and Phrases: space curve, normal bundle, reducible curve, stable curve
Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 3